Tamagawa numbers of diagonal cubic surfaces, numerical evidence

Emmanuel Peyre, Yuri Tschinkel

Research output: Contribution to journalArticle

Abstract

A refined version of Manin's conjecture about the asymptotics of points of bounded height on Fano varieties has been developed by Batyrev and the authors. We test numerically this refined conjecture for some diagonal cubic surfaces.

Original languageEnglish (US)
Pages (from-to)367-387
Number of pages21
JournalMathematics of Computation
Volume70
Issue number233
DOIs
StatePublished - Jan 2001

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Tamagawa numbers of diagonal cubic surfaces, numerical evidence'. Together they form a unique fingerprint.

  • Cite this